Ah....myoclonus.... and immediately my thoughts went to Magnesium.
You may want to talk to a veterinary nutritionist to check, but it is just possible that a little extra Magnesium in the diet might help.
Until (or if) you receive some professional advice, I wouldn't go for a supplement necessarily at this stage. But it might be worth experimenting with natural magnesium-containing foods, and see if that helps at all?
Some dietary sources of calcium, phosphorus and magnesium for dogs include bone meal, fish, beans, molasses, muscle and organ meats, wheat bran and vegetables.
I am glad to hear she is doing well anyway. She sounds very happy which is great news.
I second what specialmom said ! You are an excellent doggy caretaker!
But though I don't mean to make light of this, as sometimes we should observe small symptoms, as they could be part of a bigger picture....twitching the ears MIGHT be something you don't need to worry about (?)
But it's wise to see the neurologist before assuming that.
There is something you could do, and that is, if you are able to, take a little video of her when she does this, to show to your vet/neurologist.
In the absence of any negative factors in her bloodwork, or inside her ears, I would be wary of over-medicating her. All drugs can carry side effects. Sometimes vets use a drug during a process of elimination , to help them arrive (possibly) at a diagnosis.
I am NOT saying don't listen to your vet, Just be careful.
Evaluation by a neurologist could be very helpful, if you can get that arranged.
You say she is a little more lethargic than usual? Is that since the medication started, or did that start to happen before? Could that be for any other possible reason? Even a broken sleep can make a dog lethargic, just as it can affect us that way.
Or it is possible she may be "fighting off" some minor infection as you say her WBC was very slightly elevated. (or was at the time her blood was drawn.) That might be unrelated to the twitching ears. It could be a thorn she trod on, or a very mild UTI for instance...
Another thought is....has she been bitten by a Tick over the past 3 months?
I wish I had the knowledge to be of some help to you, but I don't know.
I hope all is well, and she will bounce back. Wishing you both the very best.
Peter, I want to be your dog! You are a great dog owner and take excellent care of your pup!! This is so well written. But, I don't have an answer. :-(( You've ruled out all the easy stuff. I think, and this is just me, if you are starting medication for seizures, I'd go see a more specialized vet as you suggest that knows a good deal about neurology of dogs. I actually did not know about this subspecialty amongst vets. If they exist, yes. I'd go see one and think that would be worth the expense. The thing is, you do not describe anything else really wrong with your dog. Normally a neurological issue is going to have more going on with it. A seizure would often result in the dog losing bodily function temporarily as well. They very often have some behavior and personality changes which your dog is not. So, it is indeed perplexing. Did your vet give you a place to call to see a vet neurologist?